# SDR CALA2010122300637

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 4,320 hours, 1,322 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: P904000091
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV FIRE/SMOKE DETECTOR AIRCRAFT RIGHT SOUNDING, AS REPORTED-NO FIRE OBSERVED.  PERFORMED LAV SMOKE DETECTION TEST PER TASK 26-14-00-710-802.  OPS CHECK GOOD TO CONTINUE.
